Alert archive / Tennessee / Flash Flood Warnings in 2015

Flash Flood Warning 8, NWS Morristown, TN

June 26, 2015Marion County, Tennessee

NWS Morristown, TN issued this flash flood warning at Jun 26, 2015, 4:48 PM CDT for Marion County, Tennessee. It was in force for 117 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2015, 4:48 PM CDT (21:48 UTC)
Expired
Jun 26, 2015, 6:45 PM CDT
In force
117 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

County Marion County, TN

The radar

The Northeast Alabama radar (KHTX), 38 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:00 PM CDTFLASH FLOOD3 Wsw Jasper, TNWATER OVER ROADS IN THE KIMBALL AND JASPER AREAS CLOSED SOME ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1342 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

626 
WGUS54 KMRX 262148
FFWMRX
TNC115-262345-
/O.NEW.KMRX.FF.W.0008.150626T2148Z-150626T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
448 PM CDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MARION COUNTY IN EAST TENNESSEE...

* UNTIL 645 PM CDT
    
* AT 445 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. IN EXCESS OF TWO INCHES OF RAIN 
  HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  JASPER...SOUTH PITTSBURG...KIMBALL...ORME...NEW HOPE...SEQUATCHIE
  CAVE AND HALETOWN (GUILD).

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3509 8586 3514 8543 3500 8547 3498 8548
      3499 8584 3500 8586

$$

DH
1 follow-up statement
136 
WGUS74 KMRX 262227
FFSMRX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
527 PM CDT FRI JUN 26 2015

TNC115-262235-
/O.CAN.KMRX.FF.W.0008.000000T0000Z-150626T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION TN-
527 PM CDT FRI JUN 26 2015

...THE FLASH FLOOD WARNING FOR SOUTHERN MARION COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND ADDITIONAL FLOODING IS NO LONGER 
EXPECTED TO POSE A THREAT.  HOWEVER...PONDING OF WATER ACROSS LOW 
LYING AREAS ARE EXPECTED.

LAT...LON 3509 8586 3514 8543 3500 8547 3498 8548
      3499 8584 3500 8586

$$

DH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 1:35 PM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jun 26, 1:35 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
235 PM EDT FRI JUN 26 2015

.SHORT TERM /THIS AFTERNOON THROUGH SATURDAY/...
THE ATMOSPHERE HAS VERY QUICKLY DESTABILIZED EARLY THIS
AFTERNOON...UNDER A SUNNY SKY AND A MOIST ENVIRONMENT. TEMPERATURES
HAVE SOARED INTO THE UPPER 80S TO LOWER 90S OVER MUCH OF THE AREA
AS OF 2 PM EDT...WITH DEWPOINTS STILL IN THE LOW 70S IN MANY
PLACES. THE STAGE IS SET FOR SCATTERED DIURNAL THUNDERSTORM
DEVELOPMENT THIS AFTERNOON...WITH STORMS HAVING THE POTENTIAL TO GO
STRONG/SEVERE VERY QUICKLY. CAPE VALUES /ALREADY HIGH/...ARE
PROGGED TO CLIMB AS HIGH AS 4000+ J/KG BY THE AFTERNOON. THIS WILL
ALSO FOR SOME STRONG/ROBUST UPDRAFTS CAPABLE OF PRODUCING LOCALIZED
DOWNBURSTS IN THIS FAVORABLE ENVIRONMENT. ADDITIONALLY...LIGHTNING...
HEAVY RAINFALL AND MARGINALLY SEVERE HAIL ARE POSSIBLE.

THIS INITIAL DIURNAL ACTIVITY SHOULD WANE BY EARLY EVENING. THE THEN
MORE CHALLENGING ASPECT OF THE FORECAST WILL BE WHAT EXACTLY WILL
OCCUR THIS EVENING/OVERNIGHT. THE LATEST RUNS OF THE HRRR SHOW A
MUCH MORE PROGRESSIVE MCS/CONVECTIVE SYSTEM DEVELOPING OVER WESTERN
KY/TN AND MOVING INTO THE NW PLATEAU/CUMBERLAND MTNS OF SW VA AROUND
03Z. THE NAM/GFS SOLUTIONS ARE SLOWER...WITH THE CONVECTIVE LINE /IN
A WEAKER STATE/...MAKING IT IN AROUND/AFTER 06Z. WHILE INSTABILITY IS
MUCH WEAKER /COMPARED TO THIS AFTERNOON/ AFTER SUNSET...WIND SHEAR
INCREASES QUITE A BIT AS THE 850 MB LLJ RAMPS UP AND MOVES NORTHEAST
OF MIDDLE TN/EASTERN KY. THOUGH SLIGHTLY DISPLACED...THIS FEATURE
MAY HELP TO KEEP THE LINE GOING INTO OUR AREA LATE THIS EVENING AND
INTO PARTS OF THE OVERNIGHT HOURS. THUS...THINK THAT THERE IS AT
SOME RISK FOR ADDITIONAL SEVERE STORMS ALONG THE LINE LATER TONIGHT
DESPITE SOME UNCERTAINTY WITH THE EXACT TIMING/DETAILS.

THIS ACTIVITY WILL CONTINUE INTO THE MORNING ON SATURDAY...THOUGH IN
A MUCH WEAKENED STATE. GOOD CHANCES FOR MUCH NEEDED RAINFALL WILL
EXIST WITH THIS SHOWERY ACTIVITY AHEAD OF THE FRONT. ATTENTION WILL
QUICKLY TURN TO THE AFTERNOON AS THE ACTUAL COLD FRONT FINALLY MAKES
IT INTO THE REGION. SOUNDING PROFILES INDICATE THAT SOME HEATING
WILL OCCUR PRIOR TO THE FRONTAL PASSAGE. THIS WILL ALLOW FOR AT
LEAST A MARGINALLY UNSTABLE ENVIRONMENT TO DEVELOP OVER THE AREA BY
THE MID AFTERNOON. COMBINED WITH BETTER 40-50 KT BULK SHEAR AND
SOME COOLER TEMPS ALOFT/LOWER WET-BULB ZERO HGTS...A MARGINAL RISK
FOR SEVERE STORMS WILL EXIST IN THE AFTERNOON...MAINLY IN THE
18-00Z TIMEFRAME. SOUNDINGS ALSO SHOW SOME DRIER AIR NEAR THE
SURFACE...WHICH WOULD SUGGEST A LOCALIZED DOWNBURST THREAT...ALONG
WITH SMALL HAIL. COOLER TEMPS WILL BE IN STORE...WITH HIGHS IN THE
UPPER 70S TO LOWER 80S EXPECTED.

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
A COLD FRONT WILL BE EXITING THE AREA SATURDAY EVENING AND A FEW
SHOWERS MAY LINGER ACROSS THE REGION UNTIL AROUND MIDNIGHT.
HOWEVER...BEHIND THE FRONT...DRY AND MUCH COOLER AIR WILL PUSH IN.
SUNDAY SHOULD BE DRY AND WILL ONLY SEE HIGHS REACH INTO THE LOWER
TO MID 80S ACROSS MUCH OF THE VALLEY. THE COOLER AIR MASS WILL
PERSIST THROUGHOUT THE EXTENDED BUT THE DRY CONDITIONS WILL BE
SHORT LIVED AS WE QUICKLY TRANSITION INTO AN UNSETTLE WEATHER
PATTERN. THROUGHOUT THE WEEK...A SERIES OF WEATHER SYSTEMS WILL
MOVE THROUGH. TIMING OF EACH SYSTEM OR DISTURBANCE IS IN QUESTION
BUT SHOULD SEE A CHANCE OF CONVECTION PRETTY MUCH EACH PERIOD. THE
PERIODS WITH THE BEST CHANCE OF SCATTERED THUNDERSTORM DEVELOP WILL
BE MONDAY NIGHT INTO TUESDAY AND AGAIN AROUND THE THURSDAY TIME
FRAME.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             73  83  63  85 /  70  80  20   0
KNOXVILLE MCGHEE TYSON AIRPORT, TN  71  81  60  82 /  80  80  20   0
OAK RIDGE, TN                       71  80  60  82 /  80  80  20   0
TRI CITIES AIRPORT, TN              68  78  58  79 /  80  80  30  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

AMP/MJB
Hazardous weather outlook, Jun 26, 2:26 AM CDT, 14 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
326 AM EDT FRI JUN 26 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-270730-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
326 AM EDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THE
MAIN THREATS WILL BE DAMAGING DOWNBURST WINDS IN EXCESS OF 60
MPH...HAIL UP TO QUARTER SIZE...FREQUENT LIGHTNING...AND HEAVY
RAINFALL THAT MAY PRODUCE LOCALIZED FLOODING. THOSE WITH OUTDOOR
PLANS SHOULD PAY CLOSE ATTENTION TO THE WEATHER...AND HAVE A WAY TO
RECEIVE WARNING INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SOME THUNDERSTORMS WILL LINGER INTO SATURDAY MORNING AS A COLD
FRONT PUSHES ACROSS THE AREA. OTHERWISE...NO HAZARDOUS WEATHER IS
EXPECTED THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, Jun 26, 3:53 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
453 PM EDT FRI JUN 26 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             3 SE HIAWASSE DAM       35.12N 84.13W
06/26/2015  E0.50 INCH       CHEROKEE           NC   TRAINED SPOTTER

            0.25 TO 0.50 HAIL AT 425 PM FOR A COUPLE
            MINUTES AND AGAIN AT 432 PM.

0425 PM     TSTM WND DMG     3 SW CLEVELAND          35.15N 84.90W
06/26/2015                   BRADLEY            TN   TRAINED SPOTTER

            ESTIMATED 55-60 MPH WINDS. ALSO 6 INCH
            DIAMETER MAPLE TREE DOWN.

0426 PM     TSTM WND DMG     1 WNW WATERVILLE        35.11N 84.88W
06/26/2015                   BRADLEY            TN   TRAINED SPOTTER

            TREES AND POWER LINES DOWN. MINOR STREET
            FLOODING AND ESTIMATED 50 MPH WINDS.

0410 PM     TSTM WND DMG     3 N FLINT SPRINGS       35.07N 84.91W
06/26/2015                   BRADLEY            TN   911 CALL CENTER

            POWER LINES DOWN.

&&

NWS MORRISTOWN TN
IRIS SYSTEM
Local storm report, Jun 26, 4:08 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
508 PM EDT FRI JUN 26 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     2 S MURPHY              35.06N 84.03W
06/26/2015                   CHEROKEE           NC   911 CALL CENTER

            A FEW TREES DOWN.

0423 PM     TSTM WND DMG     COLLEGEDALE             35.04N 85.05W
06/26/2015                   HAMILTON           TN   911 CALL CENTER

            A FEW TREES DOWN

&&

NWS MORRISTOWN TN
IRIS SYSTEM
Local storm report, Jun 26, 4:09 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
509 PM EDT FRI JUN 26 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     3 N FLINT SPRINGS       35.07N 84.91W
06/26/2015                   BRADLEY            TN   911 CALL CENTER

            POWER LINES DOWN.

0415 PM     TSTM WND DMG     2 S MURPHY              35.06N 84.03W
06/26/2015                   CHEROKEE           NC   911 CALL CENTER

            A FEW TREES DOWN.

0423 PM     TSTM WND DMG     COLLEGEDALE             35.04N 85.05W
06/26/2015                   HAMILTON           TN   911 CALL CENTER

            A FEW TREES DOWN

0425 PM     TSTM WND DMG     3 SW CLEVELAND          35.15N 84.90W
06/26/2015                   BRADLEY            TN   TRAINED SPOTTER

            ESTIMATED 55-60 MPH WINDS. ALSO 6 INCH
            DIAMETER MAPLE TREE DOWN.

0426 PM     TSTM WND DMG     1 WNW WATERVILLE        35.11N 84.88W
06/26/2015                   BRADLEY            TN   TRAINED SPOTTER

            TREES AND POWER LINES DOWN. MINOR STREET
            FLOODING AND ESTIMATED 50 MPH WINDS.

0432 PM     HAIL             3 SE HIAWASSE DAM       35.12N 84.13W
06/26/2015  E0.50 INCH       CHEROKEE           NC   TRAINED SPOTTER

            0.25 TO 0.50 HAIL AT 425 PM FOR A COUPLE
            MINUTES AND AGAIN AT 432 PM.

&&

NWS MORRISTOWN TN
IRIS SYSTEM
Special weather statement, Jun 26, 4:10 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
510 PM EDT FRI JUN 26 2015

TNZ067-083>085-262200-
RHEA TN-ROANE TN-MEIGS TN-MCMINN TN-
510 PM EDT FRI JUN 26 2015

SIGNIFICANT WEATHER ADVISORY FOR RHEA...ROANE...MEIGS...AND MCMINN
COUNTIES UNTIL 600 PM EDT...

AT 509 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SPRING CITY...OR 7 MILES NORTH OF DECATUR...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DECATUR...SPRING CITY...EAGLE FURNACE...PEAKLAND...TEN MILE...MURRAY
STORE AND PINEY FALLS S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3552 8486 3569 8494 3582 8467 3556 8456
TIME...MOT...LOC 2109Z 250DEG 11KT 3564 8479

SR
Special weather statement, Jun 26, 4:15 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
515 PM EDT FRI JUN 26 2015

TNZ068-069-071-262200-
KNOX TN-NW BLOUNT TN-LOUDON TN-
515 PM EDT FRI JUN 26 2015

SIGNIFICANT WEATHER ADVISORY FOR KNOX...NW BLOUNT...AND LOUDON
COUNTIES UNTIL 600 PM EDT...

AT 514 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FARRAGUT...OR NEAR LENOIR CITY...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...MARYVILLE...LENOIR CITY...ALCOA...FARRAGUT...
LOUISVILLE...FRIENDSVILLE AND TELLICO VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3571 8426 3584 8432 3595 8403 3573 8394
TIME...MOT...LOC 2114Z 251DEG 11KT 3581 8415

SR
Special weather statement, Jun 26, 4:32 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
432 PM CDT FRI JUN 26 2015

TNZ098-262215-
MARION TN-
432 PM CDT FRI JUN 26 2015

SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 515 PM CDT...

AT 432 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SOUTH PITTSBURG...OR NEAR JASPER...MOVING NORTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JASPER...SOUTH PITTSBURG...KIMBALL...ORME...FIERY GIZZARD S.P....
FOSTER FALLS S.P....NEW HOPE...SEQUATCHIE CAVE AND HALETOWN (GUILD).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3522 8577 3522 8571 3508 8545 3498 8559
      3499 8586 3507 8587
TIME...MOT...LOC 2132Z 215DEG 9KT 3505 8575

SR

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 3:59 AM CDTSpecial Weather StatementMRXScott31 min
Jun 26, 2:34 PM CDTSpecial Weather StatementMRXCampbell41 min
Jun 26, 2:53 PM CDTSevere Thunderstorm WarningMRXBradley, Hamilton52 min
Jun 26, 3:14 PM CDTSpecial Weather StatementMRXRoane61 min
Jun 26, 3:22 PM CDTSevere Thunderstorm WarningMRXAnderson, Knox, Loudon, Roane32 min
Jun 26, 3:28 PM CDTSpecial Weather StatementMRXAnderson, Union47 min
Jun 26, 3:32 PM CDTAreal Flood AdvisoryMRXBradley, Hamilton118 min
Jun 26, 3:36 PM CDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs22 min
Jun 26, 3:38 PM CDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hancock67 min
Jun 26, 3:47 PM CDTSpecial Weather StatementMRXMarion43 min
Jun 26, 4:10 PM CDTSpecial Weather StatementMRXMeigs50 min
Jun 26, 4:15 PM CDTSpecial Weather StatementMRXLoudon45 min
Jun 26, 4:17 PM CDTSevere Thunderstorm WarningMRXLoudon, McMinn, Meigs, Rhea, Roane43 min
Jun 26, 4:18 PM CDTAreal Flood AdvisoryMRXMeigs, Rhea, Roane117 min
Jun 26, 4:32 PM CDTSpecial Weather StatementMRXMarion43 min
Jun 26, 4:35 PM CDTFlash Flood WarningMRXMeigs, Rhea, Roane115 min
Jun 26, 4:52 PM CDTSpecial Weather StatementMRXLoudon38 min
Jun 26, 5:49 PM CDTSpecial Weather StatementMRXCampbell, Scott41 min
Jun 26, 6:31 PM CDTSpecial Weather StatementMRXCampbell, Scott44 min

Nearby

Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.